Geometric measure theory and
Optimal transportation and its applications in e.g.
mathematical biology, mathematical economics.
optimal transportation with payoff on the boundary (With
Shaofeng Xu). To appear in SIAM J. MATH. ANAL.
existence of minimizers for an isoperimetric problem with
Wasserstein penalty term in unbounded domains (With Bohan
Zhou). Advances in Calculus of Variations, vol. , no. , 2021,
pp. 000010151520200083. https://doi.org/10.1515/acv-2020-0083
the Curvature of Metric Triples. To appear on ICCM
Proceedings 2019. https://arxiv.org/pdf/2109.01602.pdf
fractal shape optimization problem in branched transport
(With Paul Pegon, Filippo Santambrogio). Journal de
Mathématiques Pures et Appliquées (2018)
Moran sets generated by step-wise adjustable iterated
function systems (With Tynan Lazarus).
ideas, and applications of ramified optimal transportation.
ESAIM: Mathematical Modelling and Numerical Analysis. Volume
49, Number 6, November-December 2015. Special Issue - Optimal
Transport. pp 1791 - 1832.
Placentas, Optimal Transportation and High-risk Autism
Pregnancies. (With Carolyn Salafia, etc.). Journal of
Coupled Systems and Multiscale Dynamics. 4(4), 260-270.
efficiency of the human placenta. (With Carolyn Salafia).
Journal of Coupled Systems and Multiscale Dynamics. 2, 1-8
transport and placental function. (With Carolyn Salafia
and Simon Morgan). The proccedings of the AMMCS 2013
landscape functions associated with transport paths.
Discrete and Continuous
Dynamical Systems - Series A, Vol. 34, No. 4, (2014).
the ramified optimal allocation problem. (With Shaofeng
Networks and Heterogeneous
Media p591 - 624,
Volume 8, Issue 2, June 2013.
exchange value embedded in a transport system. (With
Shaofeng Xu). Applied Mathematics and Optimization. Vol.
62, Issue 2 (2010), 229
optimal transportation in geodesic metric spaces.
Adv. Calc. Var. Volume 4, Issue 3, Pages
the transport dimension of measures. (With Anna
Vershynina). SIAM J. MATH. ANAL. Vol. 41, No.
6,(2010) pp. 2407-2430.
regularity of optimal transport paths. Adv.
Calc. Var. Volume 4, Issue 2, (2011), 153â€“174
aggregation driven by optimal transportation. (With
Douglas Unger). Fractals. Vol. 18, No.2 (2010), 247-253.
simulation of optimal transport paths. arXiv:0807.3723.
geodesic problem in quasimetric spaces.Journal of
Geometric Analysis: Volume 19, Issue2 (2009), Page 452-479
formation of a tree leaf. ESAIM Control Optim. Calc.
Var. 13 (2007), no. 2, 359--377.
application of optimal transport paths to urban transport
networks. Discrete and Continuous Dynmical Systems,
Supp. Volume, 2005, 904-910.
of minimizers of quasi perimeters with a volume
constraint. Interfaces and Free Boundaries. Volume
7, Issue 3, 2005, pp: 339-352
regularity of optimal transport paths. Calculus
of Variations and Partial Differential Equations. Vol.
20, No. 3 (2004) 283-299.
homology theory via rectifiable currents. Calculus
of Variations and Partial Differential Equations.
Vol. 19, No. 4 (2004), 421-443.